Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 576379, 7 pages
http://dx.doi.org/10.1155/2013/576379
Research Article

Control for Linear Positive Discrete-Time Systems

1Institute of Systems Science, Northeastern University, Shenyang 110819, China
2Graduate School of Science and Technology, Niigata University, Niigata 950-2181, Japan

Received 7 June 2013; Accepted 11 August 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Youmei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Cantó, C. Coll, and E. Sánchez, “Positive solutions of a discrete-time descriptor system,” International Journal of Systems Science, vol. 39, no. 1, pp. 81–88, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Klipp, R. Herwig, A. Kowald, C. Wierlig, and H. Lehrach, Systems Biology in Practice: Concepts, Implementation and Application, Wiley-VCH, Weiheim, Germany, 2005.
  3. L. Farina and S. Rinaldi, Positive Linear Systems: Theory and Applications, John Wiley, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Kaczorek, Positive 1D and 2D Systems, Springer, Berlin, Germany, 2001.
  5. L. Caccetta and V. G. Rumchev, “A survey of reachability and controllability for positive linear systems,” Annals of Operations Research, vol. 98, pp. 101–122, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. De Leenheer and D. Aeyels, “Stabilization of positive linear systems,” Systems & Control Letters, vol. 44, no. 4, pp. 259–271, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Feng, J. Lam, P. Li, and Z. Shu, “Decay rate constrained stabilization of positive systems using static output feedback,” International Journal of Robust and Nonlinear Control, vol. 21, no. 1, pp. 44–54, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Rami and F. Tadeo, “Controller synthesis for positive linear systems with bounded controls,” IEEE Transactions on Circuits and Systems II, vol. 54, no. 2, pp. 151–155, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. O. Mason and R. Shorten, “On linear copositive Lyapunov functions and the stability of switched positive linear systems,” IEEE Transactions on Automatic Control, vol. 52, no. 7, pp. 1346–1349, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Shorten, O. Mason, and C. King, “An alternative proof of the Barker, Berman, Plemmons (BBP) result on diagonal stability and extensions,” Linear Algebra and its Applications, vol. 430, no. 1, pp. 34–40, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Mason, “Diagonal Riccati stability and positive time-delay systems,” Systems & Control Letters, vol. 61, no. 1, pp. 6–10, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Tanaka and C. Langbort, “KYP lemma for internally positive systems and a tractable class of distributed H control problems,” in Proceedings of the American Control Conference (ACC '10), pp. 6238–6243, July 2010. View at Scopus
  13. Y. Ebihara, D. Peaucelle, D. Arzelier, T. Hagiwara, and Y. Oishi, “Dual LMI approach to linear positive system analysis,” in Proceedings of the 12th International Conference on Control, Automation and Systems (ICCAS '12), pp. 887–891, 2012.
  14. F. Najson, “On the Kalman-Yakubovich-Popov Lemma for discrete-time positive linear systems: a novel simple proof and some related results,” International Journal of Control, 2013. View at Publisher · View at Google Scholar
  15. X. Chen, J. Lam, P. Li, and Z. Shu, “1-induced norm and controller synthesis of positive systems,” Automatica, vol. 49, no. 5, pp. 1377–1385, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C. Wang and T. Huang, “Static output feedback control for positive linear continuous-time systems,” International Journal of Robust and Nonlinear Control, vol. 23, pp. 1537–1544, 2013. View at Google Scholar
  17. S. Boyd and L. Vandenberghe, Convex Optimization, Cambridge University Press, Cambridge, UK, 2004. View at MathSciNet
  18. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1979. View at MathSciNet